# SDR COMA0860437

- Difficulty date: October 24, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 23,388 hours, 20,640 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10045
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL DRAIN FWD OF ACCESS PANELS 640AB AFT DRAIN ATTACH HOLE IS DAMAGED.  REAMED AND INSTALLED FREEZE PLUG AT FUEL DRAIN AFT ATTACH HOLE PER COMAIR EA NR 10-5721-02382.
